# SDR HEEA968077

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Defective
- Location: Cockpit Vhf
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT TRANSMIT. FOUND UNIT TO HAVE INTERMITTENT TRANSMIT POWER AND WEAK RECEIVER SENSITIVITY.  ADJUSTED PRESELECTOR TUNING VOLTAGE AND ALIGNED RECEIVER, REPAIRED RECEIVER SENSE PROBLEM.  UNIT HAS INTERMITTENT TRANSMIT PROBLEM FROM 138-140MHZ, REPLACED VCO MODULE ,REPAIRED.  BENCH CHECK GOOD.
